# SDR SWAA2023111012000

- Difficulty date: October 18, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB RBL 40 + .5' - FOUND CRACK TO BE .3' MARKED ENDS.<[01] REMOVED AND REPAIRED HORIZONTAL PRESSURE DECK WEB I.A.W SRM 53-40-51-2R-2 REPAIR 2 PAR 1.A.(1) TASK COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
